| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2008, no. 49-52


B. De Abreu, M. Monsalve, M. Raydan
      Specialized hybrid Newton schemes for matrix pth roots
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2401-2424.

B. Merouani, M. Meflah, A. Boulaouad
      The generalized and perturbed Lame system
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2425-2430.

G. M. Gharib
      Canonical reduction of the self-dual Yang-Mills equations to inhomogeneous nonlinear Schrodinger equation and exact solutions
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2431-2442.

N. Prabhakara Rao, A. Laxmi Prasanna
      On the Wiener index of pentachains
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2443-2457.

A. Abta, A. Kaddar, H. Talibi Alaoui
      Stability of limit cycle in a delayed IS-LM business cycle model
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2459-2471.

S. H. Nasseri
      A new method for solving fuzzy linear programming by solving linear programming
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2473-2480.

Kh. Bencheikh Yamina
      Block mixture models and discrete data
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2481-2488.

L. Rahmani
      The effect of a thin layer on a nonlinear thermoelastic plate
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2489-2499.

Tian Bao-dan, Qiu Yan-hong, Wang Hong-ju
      Equilibriums and permanence for an autonomous competitive system with feedback control
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2501-2508.

Xuegang Yuan, Shuqiang Cong
      On improvement of uniform convergence of Lagrange interpolation polynomials
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2509-2513.

Xuegang Yuan
      On a class of triangle interpolation operators of revised Bernstein type
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2515-2519.

A. I. Shawky, R. A. Bakoban
      Bayesian and non-Bayesian estimations on the exponentiated gamma distribution
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2521-2530.

Y. Ordokhani
      Numerical solution of nonlinear Volterra-Hammerstein integral equations using the hybrid of block-pulse and rationalized Haar functions
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2531-2541.

Sh. Razavyan, Gh. Tohidi, H. Chitsaz
      Relationship between Pareto optimality in MOILP and DEA
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2543-2548.

Sh. Razavyan, Gh. Tohidi, Kh. Hoseini
      Generalized RTS with discretionary and nondiscretionary inputs and outputs
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2549-2555.

A. Kaddouri, O. Akhrif, M. Ghribi, H. Le-Huy
      Adaptive nonlinear control of an electric motor
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2557-2568.

M. Matinfar, S. H. Nasseri, M. Sohrabi
      Solving fuzzy linear system of equations by using householder decomposition method
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2569-2575.

A. El-Kahlout, T. O. Salim, S. El-Azab
      Exact solution of time fractional partial differential equation
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2577-2590.

Qinghua Feng
      An alternating group explicit iterative method for solving four-order parabolic equations
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2591-2595.

Deli Wang, Yisheng Song, Xinwen Ma
      Common fixed points for noncommuting generalized (f,g)-nonexpansive maps
      Appl. Math. Sci., Vol. 2, 2008, no. 49-52, 2597-2602.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |